skip to main content
DOE PAGES title logo U.S. Department of Energy
Office of Scientific and Technical Information

This content will become publicly available on December 19, 2020

Title: Synchronous and asynchronous optimized Schwarz methods for one‐way subdivision of bounded domains

Authors:
 [1];  [2]; ORCiD logo [3]; ORCiD logo [4]
  1. Department of MathematicsTemple University Philadelphia Pennsylvania, Department of MathematicsSt. Joseph University Beirut Lebanon
  2. Department of MathematicsTemple University Philadelphia Pennsylvania, Center for Computation and TechnologyLouisiana State University Baton Rouge Louisiana
  3. Department of Applied MathematicsCentraleSupélec Châtenay‐Malabry France
  4. Department of MathematicsTemple University Philadelphia Pennsylvania
Publication Date:
Sponsoring Org.:
USDOE
OSTI Identifier:
1580158
Grant/Contract Number:  
SC0016578
Resource Type:
Publisher's Accepted Manuscript
Journal Name:
Numerical Linear Algebra with Applications
Additional Journal Information:
Journal Name: Numerical Linear Algebra with Applications; Journal ID: ISSN 1070-5325
Publisher:
Wiley Blackwell (John Wiley & Sons)
Country of Publication:
United Kingdom
Language:
English

Citation Formats

El Haddad, Mireille, Garay, José C., Magoulès, Frédéric, and Szyld, Daniel B. Synchronous and asynchronous optimized Schwarz methods for one‐way subdivision of bounded domains. United Kingdom: N. p., 2019. Web. doi:10.1002/nla.2279.
El Haddad, Mireille, Garay, José C., Magoulès, Frédéric, & Szyld, Daniel B. Synchronous and asynchronous optimized Schwarz methods for one‐way subdivision of bounded domains. United Kingdom. doi:10.1002/nla.2279.
El Haddad, Mireille, Garay, José C., Magoulès, Frédéric, and Szyld, Daniel B. Fri . "Synchronous and asynchronous optimized Schwarz methods for one‐way subdivision of bounded domains". United Kingdom. doi:10.1002/nla.2279.
@article{osti_1580158,
title = {Synchronous and asynchronous optimized Schwarz methods for one‐way subdivision of bounded domains},
author = {El Haddad, Mireille and Garay, José C. and Magoulès, Frédéric and Szyld, Daniel B.},
abstractNote = {},
doi = {10.1002/nla.2279},
journal = {Numerical Linear Algebra with Applications},
number = ,
volume = ,
place = {United Kingdom},
year = {2019},
month = {12}
}

Journal Article:
Free Publicly Available Full Text
This content will become publicly available on December 19, 2020
Publisher's Version of Record

Save / Share:

Works referenced in this record:

On asynchronous iterations
journal, November 2000


JACK: an asynchronous communication kernel library for iterative algorithms
journal, March 2016

  • Magoulès, Frédéric; Gbikpi-Benissan, Guillaume
  • The Journal of Supercomputing, Vol. 73, Issue 8
  • DOI: 10.1007/s11227-016-1702-2

Asynchronous Schwarz methods applied to constrained mechanical structures in grid environment
journal, August 2014


Asynchronous optimized Schwarz methods with and without overlap
journal, March 2017

  • Magoulès, Frédéric; Szyld, Daniel B.; Venet, Cédric
  • Numerische Mathematik, Vol. 137, Issue 1
  • DOI: 10.1007/s00211-017-0872-z

Distributed asynchronous computation of fixed points
journal, September 1983

  • Bertsekas, Dimitri P.
  • Mathematical Programming, Vol. 27, Issue 1
  • DOI: 10.1007/BF02591967

The influence of domain truncation on the performance of optimized Schwarz methods
journal, January 2018


Distributed Convergence Detection Based on Global Residual Error Under Asynchronous Iterations
journal, April 2018

  • Magoules, Frederic; Gbikpi-Benissan, Guillaume
  • IEEE Transactions on Parallel and Distributed Systems, Vol. 29, Issue 4
  • DOI: 10.1109/TPDS.2017.2780856

Algebraic approximation of Dirichlet-to-Neumann maps for the equations of linear elasticity
journal, June 2006

  • Magoulès, Frédéric; Roux, François-Xavier; Series, Laurent
  • Computer Methods in Applied Mechanics and Engineering, Vol. 195, Issue 29-32
  • DOI: 10.1016/j.cma.2005.01.022

Non-overlapping Schwarz methods with optimized transmission conditions for the Helmholtz equation
journal, November 2004

  • Magoulès, F.; Iványi, P.; Topping, B. H. V.
  • Computer Methods in Applied Mechanics and Engineering, Vol. 193, Issue 45-47
  • DOI: 10.1016/j.cma.2004.05.004

Optimized Schwarz Methods
journal, January 2006


Chaotic relaxation
journal, April 1969


On the influence of geometry on optimized Schwarz methods
journal, January 2011


Asynchronous domain decomposition methods for continuous casting problem
journal, May 2003


Alinea: An Advanced Linear Algebra Library for Massively Parallel Computations on Graphics Processing Units
journal, March 2015

  • Magoulès, Frédéric; Ahamed, Abal-Kassim Cheik
  • The International Journal of High Performance Computing Applications, Vol. 29, Issue 3
  • DOI: 10.1177/1094342015576774

Some convergence results for asynchronous algorithms
journal, October 1982

  • El Tarazi, Mouhamed Nabih
  • Numerische Mathematik, Vol. 39, Issue 3
  • DOI: 10.1007/BF01407866